# SDR CHIA2020032324435

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N185CH
- Make and model: Boeing 1072
- Aircraft serial: 4003
- Aircraft time: 55,052 hours
- Engine: Ge CT581402
- Engine time: 47,860 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 280126AC
- Condition: Failed
- Location: Nr 2
- Part time: 47,860 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM KABUL TO BAGRAM #2 ENGINE CHIP LIGHT ILLUMINATED, AIRSPEED 100 KNOTS, 7500 FT MSL. CO-PILOT WAS IN CONTROL OF THE AIRCRAFT, SO THE COMMAND PILOT GRABBED THE EMERGENCY CHECKLIST, BEFORE HE GOT TO THE PROCEDURE THE #2 ENGINE FAILED. THE CO-PILOT REMAINED IN CONTROL OF THE AIRCRAFT, THE PIC VERBALIZED MEMORY ITEMS. THE PIC AND SIC CONFIRMED THEY WERE SINGLE ENGINE CAPABLE AND DECLARED AN EMERGENCY LANDING FOR BAGRAM AIRFIELD. THEY SAFELY PERFORMED A RUN-ON LANDING AND TURNED THE AIRCRAFT OVER TO MAINTENANCE. MAINTENANCE PULLED THE CHIP DETECTOR AND FOUND LARGE PIECES OF METAL IN THE OIL AND ATTACHED TO THE CHIP DETECTOR.
